MathSciNet Relay Station
MathSciNet bibliographic data
MR2006207 60H15 (35Q30 35R60 76D05 76M35)
Kuksin, Sergei; Shirikyan, Armen Some limiting properties of randomly forced two-dimensional Navier-Stokes equations. Proc. Roy. Soc. Edinburgh Sect. A 133 (2003), no. 4, 875–891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement